Model parametric uncertainty and the evolution of the Greenland ice sheet
Bibliographic Data
| ID | 14973256 |
|---|---|
| Authors | Patrick J Applegate |
| Year | 2012 |
| Volume | 279-280 |
| Pages | 23 |
| Publication date | 2012-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Quaternary International (JOURNAL) |
| Journal identifiers | ISSN: 1040-6182 • E-ISSN: 1873-4553 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.quaint.2012.07.096 |
| OpenAlex | W2033757477 |
| Language | EN |
Climatology · Cryosphere · Geography · Geomorphology · Greenland ice sheet · Ice sheet · Ice stream · Ice-sheet model · Parametric statistics · Physical geography · Sea ice · Statistics · Cryospheric studies and observations · Mathematics · Seismology and Earthquake Studies · Geology
| Highly cited | No |
|---|